# SDR AALA20010558

- Difficulty date: March 13, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 4080070
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 2490 - EN ROUTE LAX-DFW, LOST LEFT SIDE HYDRAULIC SYSTEM.  RETURNED LAX AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE MAIN LANDING GEAR DOWN LOCK ACTUATOR RETURN LINE.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
